# SDR HEEA077871

- Difficulty date: February 19, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N492PH
- Make and model: Bell 407
- Aircraft serial: 53390
- Aircraft time: 1,811 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101010
- Condition: Corroded
- Location: M/R Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD BEARINGS CORRODED.
